I have struggled for over a year with "non specific" symptoms resulting in having to use a walker, not being able to get out of bed for a couple a days at a time, scheduling days to have a bowel movement & pain in joints & muscles. I'm 41 yr old female that prior to 02/2008 was on 2 bp meds & living normally.
Diagnosed with malignant hypertension & taking 8 bp meds
Chronic constipation & taking Amitiza 2 times daily with no success I still have to use a laxative too.
25% blockage in left kidney as of 03/2008 - doctor says not significant to cause hypertension
Edema in hands & both legs from my thighs to my feet
Pain in arms & hands holding arms above my head .. more like a heaviness type of pain & can hardly at this point put a jacket on hands get numb & stiff ..
Pain in hips & legs .. especially at night & when walking .. pain at night is hardly bearable & when walking it is more of a burning pain that stops me ..
Numbness in hands & legs
Problems swallowing at times - this is scary
Positive Ana titer 1:80 nucleaor shape .. Doctor says titer is low & could be the beginnings of autoimmune
Passed out on stress test (treadmill) legs went numb & blood pressure escalated to 220/150 .. complete work up with cardio dr. lots of calcium in kidney area otherwise my heart was healthy .. arteriolsclerosis .. i have not had a catherization
Sleep Study Positive for partial obstruction
Chlonodine Suppression test -- non conclusive -- have yet to speak to Dr. about results .. norepenephrine after 1hr 15 min was at 1175 .. the test says possible substance interfering aldomet .. i stopped the methyldopa 2 days prior .. i ws not instructed to stop anything else.
Tests done with no findings --
Brain MRA & MRI
Tilt table test
Any comments or direction to link the symptoms would be greatly appreciated. I have to get my life back -- this has taken over.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?